# SDR 06FDEA2359

- Difficulty date: June 16, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11
- Aircraft serial: 48791
- Aircraft time: 25,640 hours, 5,837 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED LEADING EDGE DOUBLER BETWEEN STA XOS 625 AND STA 629 FOUND CRACKED. REPAIRED AS PER FEDEX EA 1-5730-99698.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
